Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 114, NWS Paducah, KY

March 23, 2012Henderson County, Kentucky; Vanderburgh County, Indiana

NWS Paducah, KY issued this severe thunderstorm warning at Mar 23, 2012, 2:21 PM CDT for Henderson County, Kentucky; Vanderburgh County, Indiana. It was in force for 24 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2012, 2:21 PM CDT (19:21 UTC)
Expired
Mar 23, 2012, 2:45 PM CDT
In force
24 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Vanderburgh County, IN, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 28 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 2:36 PM CDTHAIL 0.75Evansville, INNEAR THE LLOYD HIGHWAY
Mar 23, 2:43 PM CDTHAIL 0.88Evansville, IN
Mar 23, 2:45 PM CDTHAIL 0.88Daylight, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 23, 11:44 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 351 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
351 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
575 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

922 
WUUS53 KPAH 231921
SVRPAH
INC163-KYC101-231945-
/O.NEW.KPAH.SV.W.0114.120323T1921Z-120323T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
221 PM CDT FRI MAR 23 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  NORTH CENTRAL HENDERSON COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 245 PM CDT.

* AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES
  WEST OF HENDERSON...AND MOVING NORTH AT 40 MPH.

* LOCATIONS IN THE WARNED AREA INCLUDE...
  EVANSVILLE...MELODY HILL...KASSON AND DARMSTADT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3816 8769 3814 8747 3779 8758 3784 8770
TIME...MOT...LOC 1922Z 201DEG 35KT 3789 8766
WIND...HAIL 60MPH 1.00IN

$$
PS
1 follow-up statement
559 
WWUS53 KPAH 231942
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
242 PM CDT FRI MAR 23 2012

INC163-KYC101-231951-
/O.EXP.KPAH.SV.W.0114.000000T0000Z-120323T1945Z/
VANDERBURGH IN-HENDERSON KY-
242 PM CDT FRI MAR 23 2012

...THE SEVERE THUNDERSTORM WARNING FOR VANDERBURGH COUNTY IN
SOUTHWEST INDIANA...AND NORTH CENTRAL HENDERSON COUNTY IN NORTHWEST
KENTUCKY WILL EXPIRE AT 245 PM CDT/345 PM EDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER SMALL HAIL OF NICKEL TO DIME SIZE IS STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 3816 8769 3814 8747 3779 8758 3784 8770
TIME...MOT...LOC 1941Z 201DEG 35KT 3803 8754

$$
PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 9:57 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Mar 23, 9:57 AM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
957 AM CDT FRI MAR 23 2012

.UPDATE...
ISSUED AT 951 AM CDT FRI MAR 23 2012

MINOR UPDATE TO GRID/TEXT/TABULAR FORECAST PRODUCTS WAS MADE TO
ADD AN ADDITIONAL MENTION OF SMALL HAIL...GUSTY WINDS AND HEAVY
RAINFALL TO MORNING PORTION OF TODAYS FORECAST. DURING THE LAST
HOUR...FOCUSED VORTICITY WITH LEADING CONVECTIVE BAND HAS BEEN
LEADING TO ENHANCED TURNING PRODUCING MORE PRONOUNCED UPDRAFTS
CAPABLE OF PRODUCING SMALL TO MODERATE SIZE HAIL AND WIND GUST
POTENTIAL. THE MAIN LIMITATION FOR INCREASED COVERAGE OF THIS
STORM INTENSITY EARLY ON WILL BE CLOUD COVER...INHIBITING SURFACE-
BASED PARCEL LIFT. ENHANCED SHEAR AND THERMAL PROFILES THIS
AFTERNOON WILL LIKELY COMPENSATE FOR POORER INSOLATION...SO
ANTICIPATE GREATER COVERAGE OVER SERN IL/SWRN IN/WRN KY LATER TODAY.

&&

.SHORT TERM /TODAY THROUGH SUNDAY/...
ISSUED AT 346 AM CDT THU MAR 22 2012

LARGE AND DEEP OCCLUDED CYCLONE OVER THE PLAINS STATES WILL MOVE
SLOWLY EASTWARD THROUGH SUNDAY. BANDS OF SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO SPIRAL AROUND THE CIRCULATION CENTER. ONE SUCH
BAND OVER THE EASTERN OZARKS WILL PUSH EASTWARD ACROSS SOUTHEAST
MISSOURI THIS MORNING...AND POSSIBLY INTENSIFY OR REDEVELOP WITH
DAYTIME HEATING THIS AFTERNOON.

THE CYCLONIC CIRCULATION CENTER OVER EASTERN KANSAS EARLY THIS
MORNING WILL MOVE EAST ACROSS MISSOURI TODAY...PASSING NEAR KSTL
THIS EVENING. AS PREVIOUSLY MENTIONED...A BAND OF SHOWERS AND
STORMS WILL CROSS SOUTHEAST MISSOURI THIS MORNING. AT LEAST A FEW
BREAKS OF SUNSHINE ARE EXPECTED AHEAD OF THIS ACTIVITY. AS THE
UPPER LEVEL COLD POOL OVERSPREADS THE REGION...CAPES ARE FORECAST
TO APPROACH 1000 J/KG THIS AFTERNOON EAST OF THE MISSISSIPPI
RIVER. ONE OR MORE BANDS OF CONVECTION WILL LIKELY BE ARCING
AROUND THE CIRCULATION CENTER THIS AFTERNOON. WET BULB ZERO
HEIGHTS WILL BE QUITE LOW...AVERAGING BETWEEN 7 AND 8K FEET. THIS
COULD RESULT IN SOME PROLIFIC HAIL PRODUCERS...AND HAIL WILL BE
MENTIONED IN THE GRIDS AND ZONES. SHEAR PROFILES WILL BE
FAVORABLE FOR SUSTAINED ORGANIZED STORM STRUCTURES...WITH DEEP
LAYER /0 TO 6 KM/ SHEAR AROUND 40 KNOTS. THE RELATIVELY WEAK
INSTABILITY SHOULD TEMPER THE OVERALL SEVERE THREAT. CONVECTION
WILL LIKELY ORGANIZE ALONG AND JUST AHEAD OF THE OCCLUDED FRONT
/LEADING EDGE OF DRIER AIR/ MARKED BY THE CONVECTION NOW OVER THE
OZARKS AT 08Z.

INSTABILITY WILL WANE WITH LOSS OF DAYTIME HEATING THIS
EVENING...LEADING TO A GRADUAL DECREASE IN THE INTENSITY AND
COVERAGE OF STORMS. SOMEWHAT DRIER AND COOLER AIR WILL OVERSPREAD
THE FORECAST AREA IN THE WAKE OF THE OCCLUDED FRONT. LOWS WILL BE
NOTICEABLY COOLER SATURDAY MORNING...THOUGH STILL 5 TO 10 DEGREES
ABOVE NORMAL.

SATURDAY WILL BE COOLER AND DRIER AS LOW LEVEL WINDS BECOME
NORTHWEST IN THE WAKE OF THE CIRCULATION CENTER. THE CLOSE
PROXIMITY OF THE DEEP UPPER LOW AND COLD POOL WILL PROMOTE
SCATTERED SHOWERS. THUNDER APPEARS UNLIKELY GIVEN THE DRIER AND
MORE STABLE LOW LEVEL AIR MASS...BUT MAINTAINED MENTION OF
ISOLATED THUNDER IN THE AFTERNOON. FAVORED THE COOLER NAM MOS
GUIDANCE FOR HIGHS.

A MID LEVEL RIDGE WILL MOVE OVER THE FORECAST AREA ON SUNDAY IN
THE WAKE OF THE STORM SYSTEM. ALTHOUGH THIS WILL RESULT IN LOTS OF
CLEAR SKY AND WARMER TEMPS...GUIDANCE SEEMS A LITTLE OVERDONE WITH
THE WARMUP CONSIDERING THE SURFACE HIGH WILL STILL BE WEST OF US.
GENERALLY STAYED AT OR BELOW THE COOLER NAM MOS.

.LONG TERM / SUNDAY NIGHT THROUGH FRIDAY/...
ISSUED AT 346 AM CDT THU MAR 22 2012

HIGH PRESSURE AT THE SURFACE AND ALOFT WILL MAKE FOR TWO SUNNY AND
PLEASANT DAYS TO START THE NEW WORK WEEK. TEMPERATURES WILL STILL BE
10-15 DEGREES ABOVE NORMAL.

THE 00Z ECMWF AND GFS EACH DEVELOP SOME CONVECTION ALONG A FRONT TO
OUR NORTH AND NORTHWEST TUESDAY EVENING...AND SHIFT IT EAST
SOUTHEAST INTO THE AREA OVERNIGHT INTO WEDNESDAY MORNING. THE 00Z
ECMWF HAS COME INTO AGREEMENT WITH THE GFS IN GENERATING WEST
NORTHWEST FLOW ALOFT AND PUSHING THE FRONT THROUGH THE AREA BY
WEDNESDAY EVENING. MODEL SOUNDINGS DO NOT INDICATE A SIGNIFICANT
CAP...BUT LOW-LEVEL MOISTURE MAY BE THE LIMITING FACTOR FOR
DEVELOPMENT COVERAGE ALONG AND AHEAD OF THIS FRONT TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT.

THE MODELS DIVERGE FOR THURSDAY AND FRIDAY...WITH THE ECMWF CARVING
OUT A DEEPER TROUGH OVER THE MID-ATLANTIC AND NORTHEAST. THIS DRIVES
THE FRONT WELL SOUTH OF THE FORECAST AREA...AND ALLOWS MORE
SIGNIFICANT SURFACE HIGH PRESSURE TO BUILD ACROSS THE REGION
THURSDAY AND FRIDAY. THE END RESULT OF THE LATEST ECMWF IS A DRY END
TO THE WEEK. THE GFS IS MORE PROGRESSIVE AND KEEPS THE FRONT JUST
SOUTH OF THE FORECAST AREA...AND THEN BEGINS TO LIFT IT BACK ACROSS
THE AREA THURSDAY NIGHT AND FRIDAY WITH A DECENT CHANCE OF
CONVECTION.

PUT AT LEAST A SLIGHT CHANCE POP IN THE FORECAST THURSDAY THROUGH
FRIDAY...BUT WILL HAVE TO MONITOR CLOSELY TO SEE IF THE LATEST ECMWF
SOLUTION GAINS MOMENTUM. THE ECMWF WOULD ALSO LEAD TO SOME COOLING
FOR THURSDAY AND FRIDAY...BUT WE SHOULD STILL BE ABOVE NORMAL.

&&

.AVIATION...
ISSUED AT 645 AM CDT THU MAR 22 2012

TIMING OF SHOWERS AND THUNDERSTORMS IS THE MAIN AVIATION CONCERN.
MAIN BAND OF CONVECTION OVER SE MISSOURI AT 11Z WILL SWING NORTHEAST
ACROSS KPAH/KCGI THIS MORNING. THIS BAND MAY WEAKEN OR EVEN
DISSIPATE LATER THIS MORNING...BUT DIURNAL HEATING WILL CAUSE
REGENERATION OF A LINE OF STORMS BY MIDDAY. KEVV/KOWB AREA WILL
LIKELY BE AFFECTED BY STORMS BY 18Z OR SO. THE EXACT TIMING IS STILL
VERY DIFFICULT...BUT CONFIDENCE IS HIGH IN STORMS OCCURRING IN THE
16Z TO 22Z TIME FRAME. MUCH OF TONIGHT SHOULD BE DRY AS COOLER AND
DRIER AIR WORKS INTO THE REGION. OUTSIDE OF
THUNDERSTORMS...PRIMARILY VFR CONDITIONS ARE EXPECTED ONCE THE EARLY
MORNING LOW CLOUDS LIFT.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

UPDATE...SMITH
SHORT TERM...MY
LONG TERM....DRS
AVIATION...MY
Hazardous weather outlook, Mar 23, 12:02 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1202 PM CDT FRI MAR 23 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-240930-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1202 PM CDT FRI MAR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORM WATCH NUMBER 101 IS IN EFFECT FOR ALL
OF SOUTHERN ILLINOIS...WEST KENTUCKY...SOUTHWEST INDIANA AND A SMALL
PART OF SOUTHEAST MISSOURI...NEXT TO THE MISSISSIPPI RIVER.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...AND PARTS OF WESTERN KENTUCKY THIS
AFTERNOON AND EVENING. THE MAIN HAZARD REMAINS LARGE HAIL...BUT
ISOLATED DAMAGING WINDS AND EVEN A TORNADO CANNOT BE RULED OUT.

ONE OR MORE LINES OF THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF
THE MISSISSIPPI RIVER. THE ACTIVITY WILL WEAKEN AFTER SUNSET AS A
COLD FRONT PASSES EAST OF OUR REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON. SMALL HAIL
AND GUSTY WINDS MAY ACCOMPANY ANY STORMS THAT DEVELOP.

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST TUESDAY NIGHT THROUGH
THURSDAY. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED OUT TUESDAY
NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY. ACTIVATION OF SPOTTERS
IS NOT ANTICIPATED TONIGHT THROUGH THURSDAY.

MY/DRS/SMITH

In the hours before

Local storm report, Mar 23, 1:27 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TORNADO          OPDYKE                  38.26N 88.79W
03/23/2012                   JEFFERSON          IL   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Mar 23, 1:31 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
131 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             CARMI                   38.09N 88.17W
03/23/2012  M1.00 INCH       WHITE              IL   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Mar 23, 1:37 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
137 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     HAIL             3 NE SESSER             38.12N 89.01W
03/23/2012  E0.88 INCH       FRANKLIN           IL   TRAINED SPOTTER

&&

DLL
Local storm report, Mar 23, 1:43 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
143 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             CARMI                   38.09N 88.17W
03/23/2012  E1.25 INCH       WHITE              IL   TRAINED SPOTTER

0143 PM     HAIL             STURGIS                 37.55N 87.99W
03/23/2012  E0.75 INCH       UNION              KY   TRAINED SPOTTER

&&

PS
Local storm report, Mar 23, 2:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
213 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             BELLMONT                38.38N 87.91W
03/23/2012  E1.00 INCH       WABASH             IL   TRAINED SPOTTER

&&

PS
Local storm report, Mar 23, 2:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
217 PM CDT FRI MAR 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             BELLMONT                38.38N 87.91W
03/23/2012  E1.00 INCH       WABASH             IL   TRAINED SPOTTER

            SPOTTER HAD TO PULL OVER DUE TO LARGE HAIL ON ROUTE 15.

&&

PS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 12:22 PM CDTSevere Thunderstorm WarningPAHLivingston, McCracken23 min
Mar 23, 12:51 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston24 min
Mar 23, 1:30 PM CDTSevere Thunderstorm WarningPAHCrittenden, Union, Webster30 min
Mar 23, 1:58 PM CDTSevere Thunderstorm WarningPAHHenderson, Union32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.